# SDR AALA20120302018

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 46,623 hours, 6,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR FORWARD EMERGENCY LIGHT LENS IS MISSING.  REPLACED LIGHT ASSEMBLY FOR LEFT NUMBER 3 DOOR FORWARD EMERGENCY LIGHT.  OPS CHECK NORMAL.
